# SDR AALA202301044057

- Difficulty date: December 17, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 18,722 hours, 7,381 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 02351
- Condition: Vibration
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED, INFLT DECK, VIBRATION FELT INTERMITTENTLY STARTING ABOUT 8000'.  RETRACTED LANDING LIGHTS BUT VIBRATION CONTINUED WITH ENGINE 1 N1 VIB 1.6 AND DOOR INDICATIONS NORMAL.  AT ALT 16500,  F/A CALLED TO SAY R1 DOOR VIBRATING. EMERGENCY DECLARED & RETURNED TO AUA,  LANDED SAFELY WITHOUT FURTHER INCIDENT. MX ACCOMPLISHED TASK AMM 05-53-00-780-001-A01, PRESSURIZATION TEST FOR AIR LEAKS OR NOISE. NO EVIDENCE OF R1 DOOR VIBRATION OR LEAKAGE NOTED, ENGINE VIBRATION WITHIN LIMITS.  WHILE ACCOMPLISHING PRESSURZATION CHECKS MAINTENANCE NOTED THE FORWARD GALLEY CHILLER STARTED VIBRATING EXCESSIVELY.   MX REPLACED THE FWD GALLEY AIR CHILLER IAW AMM 25-34-51 & ACCOMPLISHED A SATISFACTORY OPS CHECK.
